# SDR CALA2025092309149

- Difficulty date: September 18, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N27261
- Make and model: Boeing 737-8
- Aircraft serial: 43464
- Aircraft time: 14,172 hours, 4,873 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR FWD ENTRY THE PSEU SYSTEM HAS DETECTED A FAULT IN THE FWD ENTRY DOOR INDICATION SYSTEM. UPON ARRIVAL, MAINT LIGHT OUT. PERFORMED FIM 52-10 TASK 801. CYCLED FWD ENTRY DOOR AND INDICATION NORMAL.
